# SDR 2003FA0000171

- Difficulty date: November 21, 2002
- Submitted: February 20, 2003
- Operation: General aviation
- Aircraft: N205ER
- Make and model: Piper PA-44-180
- Aircraft serial: 447995320
- Engine: Lyc O360*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN313A
- Condition: Missing
- Location: Nlg Downlock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NOSE LANDING GEAR DOWNLOCK BOLT WAS MISSING,  FOUND BROKEN OFF AT NUTPLATE.  THIS CONTRIBUTED TO AN INADVERTENT NOSE GEAR RETRACTION.  BOLT COULD POSSIBLY HAVE BEEN BENT PREVIOUSLY OR LOOSE.
